# SDR SWAA2020050542910

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT ACB ON TRACK AROUND FASTENER HOLES BS794 - BS847 RBL14 WL158. MARKED / REPAIRED ACB TRACK AT BS794-847 RBL14 BY REPLACING TRACK FROM BS727-847; RBL14; WL158 IAW DRAWING 146A7500 AND SRM 51-40-02-0G-0 STEP 4 AND 7 80570U 23APR20
